# SDR R7MR33378

- Difficulty date: April 23, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N825LF
- Make and model: Bolkms BO105CBS
- Aircraft serial: 796
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: DK040
- Part serial: 8861
- Condition: Failed
- Location: Oil Pressure
- Part time: 40 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UNIT INOPERATIVE.  OIL PRESSURE GAUGE PEGGED HIGH.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
